# SDR C2XA97IA144

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120RT
- Aircraft serial: 120169
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING STRINGER 10 WAS FOUND CRACKED AT ACCESS PANEL 622EB.  MAINTENANCE REPAIRED THE STRINGER PER CONTINENTAL EXPRESS EC.5710-01010 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT 14,841.8 HOURS.  CYCLES 20,239.  (X)
